# SDR MASA97191

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N65YV
- Make and model: Beech 1900D
- Aircraft serial: UE65
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 4441 - TPA-JAX - IN FLIGHT, THE RT FIRE LOOP HANDLE ILLUMINATED INTERMITTENTLY.  MAINTENANCE REMOVED AND REPLACED THE FIRE DETECT HARNESS AND FORWARD FIRE LOOP.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
